# SDR FDEA200901290394

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TOP SURFACE OF ANGULAR SUPPORT FROM STA 1260-1280 RT SIDE FLOOR   LEVEL.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-05 FROM FSTA 1180-1290 RT RBL 65.  THIS IS A MAJOR 'A' WITH NO FOLLOW-UP REQUIRED.
